# SDR ASAA2013091295970

- Difficulty date: September 12, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 24,991 hours, 7,499 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTG6074C
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 34,543 hours, 15,093 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND NR 2 ENGINE FAULT 75-20462 HPTACC DEMAND & POSITION DISAGREE.  ACFT GROUNDED. ACCOMPLISHED TASK CARD 78273000 AGAIN, NR 2 ENGINE FAULT REMAINS ACTIVE.   REPLACED HPTACC IAW AMM 75-21-01 SYSTEM OPS CHECKED GOOD IAW AMM 71-00-00.
